Why choose Voltaren Emulgel?
Voltaren Emulgel is a clinically proven pain relieving medicine.
Voltaren Emulgel contains the non-steroidal anti-inflammatory drug (NSAID), diclofenac, which works to relieve pain and reduces inflammation (swelling). It has a cooling, moisturising effect with no strong odours.
Treats pain and inflammation
The clinically proven active ingredient, diclofenac, penetrates into the skin to the source of inflammation. It relieves pain 2x faster (50%, pain relief at 2 days vs 5 days for placebo).
Voltaren gels are topical treatments, which means that you apply them to the skin directly at the point of pain, for targeted pain relief. It is proven to reduce acute pain within one hour of application.
How does it work?
The emulgel technology helps the diclofenac to penetrate deeply into the skin to enhance delivery of diclofenac to the site of the pain. The emulsion gel combines the properties of a gel and a cream, so it both cools and has a moisturizing effect.
Muscle aches and pains are very common, leaving you feeling miserable and sore. Aches and pains can be caused by a number of factors, such as injury or overuse.
Back pain is very common and affects people of all ages. Most people experience back pain at somepoint in their lives. The pain usually feels like an ache, pain or stiffness in the back.
Sports injuries are commonly caused by overuse, direct impact or a strong application of force, when playing sport or exercising.
Voltaren Emulgel is ideal for the temporary relief of local pain and inflammation.
What this medicine is used for:
For the temporary relief of local pain and inflammation in acute soft tissue injuries, including sprains, strains and sports injury, and localised soft tissue rheumatism, including tendinitis and bursitis.Size: 100g.
– On children under 12 years.
– If you are pregnant or breastfeeding.
– If you are allergic to diclofenac, aspirin, any other anti-inflammatory medicines of pain relievers.
– If tube seal is broken or missing.Stop use and see your doctor immediately if:
– You experience an allergic reaction.While using this product:
– Unless a doctor or pharmacist has told you to, do not use this product with other medicines that you are taking regularly.
– Avoid contact with eyes.
Active Ingredients: Diclofenac diethylamine 11.6 mg/g
Contains: Contains isopropyl alcohol as a preservative. Contains benzoates.
Rub gently into the affected area 3 to 4 times daily. Do not use for more than 2 weeks except on medical advice.STORAGE INSTRUCTIONS
Store below 30°C.Storage Temperature: Below 30°C.